# SDR VTZA97490

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Failure
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6537 - IAD-RIC - DURING TAXI OUT, EXPERIENCED A LT DUCT FAIL LIGHT IND.  FLT RETURNED TO THE GATE AT IAD.  MX CONTROL WAS NOTIFIED OF THE DISCREPANCY AND THE MX PERSONNEL WERE DISPATCHED TO THE A/C FOR TROUBLESHOOTING.  THE DISCREPANCY WAS NOTED AS A PROBLEM WITH THE PACK ON THE LT SIDE.  PACK WAS DEFERRED IAW THE PROCEDURES AS STATED IN THE J4100 MINIMUM EQUIPMENT LIST UNDER DEFERRED ACTION ITEM 21-8.  A/C WAS THEN RELEASED FOR SERVICE.  MAINTENANCE CLOSED DMI 08418 ON 9-2-97 BY REMOVING AND REPLACING O-RING ON PACK, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
